MURI Kick-Off Meeting Agenda

Hyatt Regency Crystal City – Arlington, VA

July 13th – July 14th, 2011

Tidewater Room

July 13 th , 2011	<u>Speaker</u>	Presentation Title
8:00am	Peter Burke	Program Overview
8:30am	Dwight Woolard	DTRA Program on Functionalized DNA-Materials for Sensing & Medical Applications
9:00am MURI & DTRA Presentation	Nadrian Seeman	DNA Nanotechnology
9:40am MURI & DTRA Presentation	Michael Norton	DNA Directed Assembly
10:20am	Break (20 mins)	
10:40am MURI & DTRA Presentation	Peter Burke	Nanotubes and Graphene for RF to THz
11:20 am MURI & DTRA Presentation	Elliot Brown	THz Spectroscopy
12:00pm	Lunch-On site (40 mins)	
12:40pm MURI & DTRA Presentation	Michael Stroscio	DNA & Quantum Dots
1:20pm MURI & DTRA Presentation	Mark Reed	Optical Plasmons on Metal Nanowires
2:00pm MURI & DTRA Presentation	Hong-Liang Cui	DNA Spectral Signatures
2:40pm MURI & DTRA Presentation	Jorge Seminario	Simulation of Molecular Conductance
3:20pm	Break (20 mins)	
3:40pm MURI & DTRA Presentation	Pinaki Mazumder	THz Plasmons in Semiconductors
4:10pm MURI & DTRA Presentation	Ritesh Agarwal	Light-Matter Coupling in Semiconductor and Hybrid-plasmonic Nanowires
4:40pm	Dwight Woolard	Open Discussion (Question/Guidance) Period
5:00pm	Adjorn for the Day	

July 14 th , 2011	<u>Speaker</u>	Presentation Title
8:00am	Peter Burke	Open Meeting
8:10am	Dwight Woolard	DTRA Program on Advanced Architectures for Bio-Sensing
8:30am DTRA &SBIR Presentation	Tatiana Globus	TBD
9:00am DTRA &SBIR Presentation	Boris Gelmont	Stilbene and Its Derivatives for Multi- State Spectral Sensing
9:30am DTRA Presentation	Ravi Pandey/Shashi Karna	Molecular Interactions and Electronic Response of Nanostructures of Carbon and Boron Nitride
10:00am	Break (15 mins)	
10:15am DTRA Presentation	Neal Stewart	TBD
11:15am DTRA Presentation	Scott Barker	TBD
11:45am	Lunch-On site (45 mins)	
12:30pm DTRA Presentation	Greg Recine	Dielectric Properties of Nanostructures in the THz
1:00pm DTRA Presentation	Peiji Zhao	DNA Spectral Signatures
1:30pm	Dwight Woolard	Open Discussion (Question/Guidance) Period
2:00pm	Adjorn Meeting	